# SDR FDEA202010312737

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,397 hours, 30,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FXR532B383100100
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 250 FLOOR BOARD 252BH IS BROKEN.  FABRICATED ZONE 250 FLOOR BOARD 252BH ON VTMAE TRAVELER T20/1518269, IAW DWG SRZ-25-005R, MAJOR REPAIR.
